• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

I'm back.

P

PyroInsomniac

Well-known member
Joined
Dec 14, 2011
Messages
403
Location
London
Hi all I'm back!

Sorry I been away so long, but I hit hypomania these past few weeks and ended up at the hospital twice - I've now finally been diagnosed with BP :(

I've immediately been stuck on 250mg twice a day of depakote and 400mg Quetiapine XL and last night was the first time I had this dose. My word! I had a rapid heart beat, palpitations - I heard like a crowd of people in my ear, and sure I saw a person at my window. Is this anything to be concerned about, or is it a short term side effect while my body adapts?

Still many familiar people around here. I hope everyone is as well as they can be!
 
Thread starter Similar threads Forum Replies Date
F Bipolar Forum 5
Sadkittygirl1928 Bipolar Forum 1
R Bipolar Forum 1
garbageg4 Bipolar Forum 15
garbageg4 Bipolar Forum 5
Top